Generic Name and Formulations:
Naproxen sodium 220mg, pseudoephedrine HCl 120mg; ext-rel tabs; contains sodium 22mg/caplet.
- Pulmonary Symptoms With GERD in Infants May Increase Asthma Risk
- Opioid Use Increases Likelihood of Intubation in COPD
- Pirfenidone May Be Effective for Improving Exercise Capacity, Dyspnea in Idiopathic Pulmonary Fibrosis
- Pharmacological Effects of Alcohol with Medications
- Do Not Crush or Chew
- Oral Allergy Treatments: OTC
Indications for ALEVE-D:
Nasal congestion, sinus pressure, headache, fever, minor aches and pains.
Swallow whole. Take with fluids. 1 caplet every 12hrs. Max 2 caplets/24hrs.
<12yrs: not recommended.
Aspirin allergy. During or within 14 days of MAOIs. Immediately before or after cardiac surgery.
Increased risk of severe stomach bleeding (esp. ≥60yrs old). History of GI disorders (eg, heartburn, bleeding ulcers). Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Dehydration. Diabetes. GU obstruction. Reevaluate if nasal congestion worsens or lasts >7 days or fever persists or worsens >3 days. Elderly. Pregnancy (avoid during 3rd trimester). Nursing mothers: not recommended.
NSAID (arylacetic acid deriv.) + sympathomimetic.
Hypertensive crisis with MAOIs (see Contraindications). β-blockers may increase pressor effects of sympathomimetics. May potentiate anticoagulants, CNS stimulants. Avoid aspirin or other pain relievers. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAID-containing products (eg, ibuprofen, naproxen, others), ≥3 alcoholic drinks/day, or prolonged use. Caution with diuretics.
Nervousness, dizziness, insomnia; GI upset/bleed, feel faint, rash, redness, difficulty swallowing, symptoms of heart problems or stroke (eg, trouble breathing, chest pain, weakness, slurred speech, leg swelling), allergic reactions; discontinue if occur.